# SDR ASOA201702151213

- Difficulty date: February 15, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: CC670386011
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FWD PAX DOOR RISER PANEL CORRODED. REPAIRED. PERFORMED NDT. INSTALLED NEW FASTENERS AND APPLIED TOP COAT.
